# SDR EPUA20150515001

- Difficulty date: May 15, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Aircraft time: 22,316 hours
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 4766408
- Condition: Burned
- Location: Heater System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING PILOT NOTICED SOME SMOKE IN THE CABIN.  INSPECTED THE ACFT & DETERMINED THAT THE CIRCULATION BLOWER SWITCH FOR THE HEATER SYS HAD A BURNT TERMINAL.  REPLACED THE DEFECTIVE SWITCH & RING TERMINAL.
